Advil Ibuprofen, 200 mg, Coated Tablets

Advil Ibuprofen, 200 mg, Coated Tablets - 50 Each

$8.49$0.17 each

Description

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil.* *Among non-prescription analgesics

Ingredients

In Each Tablet Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelanitized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
Product Number: 00305730150309

Often bought with

Advil Pain Reliever and Fever ReducerAdvil Pain Reliever and Fever Reducer - 200 Each $21.49
Advil Ibuprofen, 200 mg, Coated Tablets ( 24 count )Advil Ibuprofen, 200 mg, Coated Tablets ( 24 count ) - 24 Each $5.29
Advil Pain Reliever/Fever Reducer, 200 mg, Minis, CapsulesAdvil Pain Reliever/Fever Reducer, 200 mg, Minis, Capsules - 20 Each $5.29
Advil Liqui-Gels - Ibuprofen, 200 mg, CapsulesAdvil Liqui-Gels - Ibuprofen, 200 mg, Capsules - 160 Each $20.99
Advil Acetaminophen + Ibuprofen, Dual Action, CapletsAdvil Acetaminophen + Ibuprofen, Dual Action, Caplets - 72 Each $15.99

Description

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil.* *Among non-prescription analgesics
Product Number: 00305730150309

Often bought with

Advil Pain Reliever and Fever ReducerAdvil Pain Reliever and Fever Reducer - 200 Each $21.49
Advil Ibuprofen, 200 mg, Coated Tablets ( 24 count )Advil Ibuprofen, 200 mg, Coated Tablets ( 24 count ) - 24 Each $5.29
Advil Pain Reliever/Fever Reducer, 200 mg, Minis, CapsulesAdvil Pain Reliever/Fever Reducer, 200 mg, Minis, Capsules - 20 Each $5.29
Advil Liqui-Gels - Ibuprofen, 200 mg, CapsulesAdvil Liqui-Gels - Ibuprofen, 200 mg, Capsules - 160 Each $20.99
Advil Acetaminophen + Ibuprofen, Dual Action, CapletsAdvil Acetaminophen + Ibuprofen, Dual Action, Caplets - 72 Each $15.99